# SDR GTIA010604

- Difficulty date: June 22, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLB - FLT 41 - TAIL COMPARTMENT TEMP HIGH ON CLIMB-OUT FROM DCA.  QRH PROCEDURES, LIGHT EXTINGUISHED AFTER 1 MINUTE AND 45 SECONDS.  TIGHTENED CLAMP ON SMALL, LEAKAGE RIGHT PNEU.  DUCT SUPPLY PERFORMED EXTENDED HIGH, POWER ENGINE RUN-UP.  NO TAIL HIGH LIGHT, NO DISCREPANCIES NOTED.  ALL OK IAW MM 32-30-00.  (M)
